# SDR SWAA2019121839817

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK GIRT SKIRT PROTRUDED AND CAUGHT ON SCUFF PLATE WHEN OPERATING DOOR. / REPOSITIONED SLIDE IAW MT.
